Discussions that mention lexapro

General Health board


Have them switch you to something else along the lines of Paxil. I am on Lexapro and I love it. I am not thirsty or sweaty anymore. Are you making sure your eating the right stuff? How about taking a vitamin daily? That seemed to help me alot too.
What's lexapro like? I've been thinking about switching but want to wait till I can get in with my doctor to discuss my options. I am on Paxil for anxiety. I try to eat right because I'm anemic and my mom calls me every day at college to check up on what I am eating! LOL (Gotta love moms!!! :))
Lexapro is nice. I haven't had any side effects at all! I took Effexor XR too but that was the one I got real thirsty on and sweaty. I hated feeling that way. If your enemic and hypoglycemic shouldn't you be on a vitamin or a certain diet? I would think you should be. I'd keep an eye on your sugar with being thirst and let your doctor know that right away. You don't have any other side effects do you? I just don't want you to be alone and then pass out from being diabetic thinking it was a side effect from Paxil. I would leave a message with your doctor tomorrow and let her know and tell her about your hypogycemia and anemia. Ask her about vitamins. Also try gatorade, it has electrolytes your body may need.
Well when I first started Paxil (in mid May) I had really bad diarrhea for about 3 months. But that is pretty much gone for the most part.

I'm on a really high dose of Iron (it works out to about 400% daily intake) but I always have a hard time taking it.

My doctor always advises me to drink gatorade because drinking so much water can make you lose electorlites and last time my potassium was checked it was low.

I'm going to call her tomorrow, and I hope she calls me back. I called her last week and she never called back :(

I'll have to ask her about lexopro... she was going to put me on zoloft at one point, but decided to keep me on paxil instead

I'll have to ask her about the lexapro.
I don't know where my post went but I will repost this one again. Let me try and think what I wrote. lol I like lexapro alot, I was on Effexor and thats the one that made me thirsty and over heated. You should call your doctor and let her know about your hypoglycemia and anemia. Ask her about taking a multi vitamin and a diet that is right for you. It sounds like you could get dehydrated easily so be very careful. I would double check for diabetes though if it's not a side effect of Paxil.
Duh! I found my post. I'm retarded sometimes. hahaha She should be calling you back within twenty four hours. Iron should stop your diareha. It really sounds like side effects to me. Lexapro is for depression and anxiety so was Effexor. Any meds can have side effects so finding the one that works for you is ok. You can wean off of one while starting the other one so you don't come "down". So girl, if the doctor told you to drink gatorade then you need to go get some silly! I hope she gets you on the right track. Keep me posted.
My doctor called me back today and she's switching me to lexapro :bouncing: